# SDR AALA202112160364

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737*
- Aircraft serial: 31111
- Aircraft time: 32,950 hours, 13,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FORWARD EMERGENCY EXIT LED LIGHT FLICKERING. REMOVED AND REPLACED LEFT FORWARD EMERGENCY EXIT LED LIGHT ASSEMBLY PER AMM 33-21-01.
